# SDR ASAA2018062825319

- Difficulty date: June 28, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL SUPPORT ANGLE LBL54 CORRODED AT STA 315. GROUNDED - YES. REMOVED CORR FROM L1 DOOR MOPSILL SUPPORT ANGLE LBL54 AT STA 315, FOUND TO BE OUT OF LIMITS IAW SRM 53 10 15 1A 1 FIG 108, REMOVED AND REPLACED L1 DOOR MOPSILL SUPPORT ANGLE IAW SRM 51 40 02 0G 0 FIG 8 AND PARA 4 W 1 O .090 R .078 L 1 D .012.
